# SDR 2008UALA03259

- Difficulty date: June 6, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 62,453 hours, 18,048 cycles
- Engine: Pwa PW2037
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer Splice
- Condition: Mismanufactured
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER STRINGER SPLICES 757-3503 -8 AND -10 HAVE SHORT EDGE MARGIN (WINGLET MOD).  ACCOMPLISHED MAJOR REPAIR AT GSO-TRIMMED -8 STR SPLICE PER REO-G12358.  NDT INSP PER PT 6, 51-00-19.  NO DEFECTS NOTED. ROTO PEENED PER REO AND SRM 51-20-13.  INSTALLED 757-3503-10 SPLICE PER REO N-R 30599.
